# SDR IPXA2017102122843

- Difficulty date: October 7, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,361 hours, 18,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545794
- Part serial: NSN
- Condition: Eroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C15,  MAIN CABIN FLOOR PANEL 231XFF UPPER SKIN ERODED.,  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
